Posted by KL
on April 17, 2000 at 10:43:55:
In Reply to: My daughter and medications posted by Tammy Laman on April 13, 2000 at 22:56:00:
: Hello. My daughter began having seizures at the age of 6. She is now almost 12 and her seizures have changed and become more frequent again. She was on Depakote 125mg. for 5 yrs. and did wonderful until about 8 mo. ago. She began to expirence different side effects for ex. double vision, hearing tones and voices, stomache aches and much more. They have decided it is due to puberty. We have tried Topamax, Zarontin, Phenobarb, Tegretol, and many more. All which have had side effects. She is currently on Tegretol and a small dose of Pheno barb. Her seizures are small but frequent and after trying to increase them it caused toxcity. does any one have any suggestions on maybe new meds or combinations of meds to try she is really struggling in school with work and peers. Kids can be so cruel to a child is "different" Thanks for any help you may have!!
Dilantin works well for many people. I'm not sure Lamictal is approved for 12 year olds but that is another one to keep in mind at some point. Side effects are supposedly relatively minor with Lamictal.